National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 503495

History of Changes from the VAERS Wayback Machine

First Appeared on 1/13/2014

VAERS ID: 503495
Age:14.0
Gender:Female
Location:Foreign
Vaccinated:2012-08-23
Onset:0000-00-00
Submitted:2013-09-23
Entered:2013-09-23
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Abdominal pain, Arthralgia, Back pain, Dysmenorrhoea, Fatigue, Headache, Insomnia, Mood swings, Nausea, Neck pain, Tremor

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Immunisation
Preexisting Conditions: GARDASIL, Immunisation; GARDASIL, Immunisation
Diagnostic Lab Data:
CDC 'Split Type': WAES1309DNK007720

Write-up:Case of misuse (drug dose administration interval too long) received from a health care professional via the Health Authorities on 11-Sep-2013 under the references DK-DKMA-ADR 22231077 and DK-DKMA-EFO6735. Case is medically confirmed. A female patient (weight 60 kg, height 165 cm), had received a complete vaccination series with three doses of GARDASIL IM on 24-Mar-2010 (D1, batch no not reported), on 15-Jun-2011 (D2, batch no. not reported) and on 23-Aug-2012 (D3, batch no. not reported). On an unspecified date, the patient developed headache, nausea, sleeplessness, tremor, mood swings, chronic pain in joints, neck and back, abdominal pain, increased menstrual pain and tiredness. It was unknown if laboratory tests were performed. The patient had 6 days of absence during the academic year 2011/2012 and 40 days of absence during the academic year 2012/2013. At the time of reporting, the patient had not recovered. Drug administration interval too long between D1 and D2 and between D2 and D3.


Changed on 6/14/2014

VAERS ID: 503495 Before After
Age:14.0
Gender:Female
Location:Foreign
Vaccinated:2012-08-23
Onset:0000-00-00
Submitted:2013-09-23
Entered:2013-09-23
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Abdominal pain, Arthralgia, Back pain, Dysmenorrhoea, Fatigue, Headache, Insomnia, Mood swings, Nausea, Neck pain, Tremor

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Immunisation
Preexisting Conditions: GARDASIL, Immunisation; GARDASIL, Immunisation
Diagnostic Lab Data:
CDC 'Split Type': WAES1309DNK007720

Write-up:Case of misuse (drug dose administration interval too long) received from a health care professional via the Health Authorities on 11-Sep-2013 under the references DK-DKMA-ADR 22231077 and DK-DKMA-EFO6735. Case is medically confirmed. A female patient (weight 60 kg, height 165 cm), had received a complete vaccination series with three doses of GARDASIL IM on 24-Mar-2010 (D1, batch no not reported), on 15-Jun-2011 (D2, batch no. not reported) and on 23-Aug-2012 (D3, batch no. not reported). On an unspecified date, the patient developed headache, nausea, sleeplessness, tremor, mood swings, chronic pain in joints, neck and back, abdominal pain, increased menstrual pain and tiredness. It was unknown if laboratory tests were performed. The patient had 6 days of absence during the academic year 2011/2012 and 40 days of absence during the academic year 2012/2013. At the time of reporting, the patient had not recovered. Drug administration interval too long between D1 and D2 and between D2 and D3.


Changed on 3/14/2015

VAERS ID: 503495 Before After
Age:14.0
Gender:Female
Location:Foreign
Vaccinated:2012-08-23
Onset:0000-00-00
Submitted:2013-09-23
Entered:2013-09-23
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / UN

Administered by: Other      Purchased by: Other
Symptoms: Abdominal pain, Arthralgia, Back pain, Dysmenorrhoea, Fatigue, Headache, Insomnia, Mood swings, Nausea, Neck pain, Tremor

Life Threatening? No
Died? No
Permanent Disability? Yes
Recovered? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: No other medications
Current Illness: Immunisation
Preexisting Conditions: GARDASIL, Immunisation; GARDASIL, Immunisation
Diagnostic Lab Data:
CDC 'Split Type': WAES1309DNK007720

Write-up:Case of misuse (drug dose administration interval too long) received from a health care professional via the Health Authorities on 11-Sep-2013 under the references DK-DKMA-ADR 22231077 and DK-DKMA-EFO6735. Case is medically confirmed. A female patient (weight 60 kg, height 165 cm), had received a complete vaccination series with three doses of GARDASIL IM on 24-Mar-2010 (D1, batch no not reported), on 15-Jun-2011 (D2, batch no. not reported) and on 23-Aug-2012 (D3, batch no. not reported). On an unspecified date, the patient developed headache, nausea, sleeplessness, tremor, mood swings, chronic pain in joints, neck and back, abdominal pain, increased menstrual pain and tiredness. It was unknown if laboratory tests were performed. The patient had 6 days of absence during the academic year 2011/2012 and 40 days of absence during the academic year 2012/2013. At the time of reporting, the patient had not recovered. Drug administration interval too long between D1 and D2 and between D2 and D3.


New Search

Link To This Search Result:

http://www.medalerts.org/vaersdb/findfield.php?IDNUMBER=503495&WAYBACKHISTORY=ON


Copyright © 2017 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166